Alert archive / New Mexico / Flash Flood Warnings in 2019
Flash Flood Warning 28, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 14, 2019, 3:23 PM MDT for Colfax County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2019, 3:23 PM MDT (21:23 UTC)
- Expired
- Aug 14, 2019, 6:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Colfax County, NM
The radar
The Pueblo radar (KPUX), 229 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 91 J/kg
- Mixed-layer CIN
- -240 J/kg
- Mixed-layer LCL
- 2536 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
350
WGUS55 KABQ 142123
FFWABQ
NMC007-150030-
/O.NEW.KABQ.FF.W.0028.190814T2123Z-190815T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
323 PM MDT Wed Aug 14 2019
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
Southwestern Colfax County in northeastern New Mexico...
* Until 630 PM MDT.
* At 322 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Cimarron, Ute Park and Philmont Scout Ranch.
This will impact the Ute Park fire burn scar including but not
limited to Highway 64 from Ute Park to Cimarron, the Cimarron
River and the Philmont Scout Ranch backcountry as well as Ute Park
including Hummingbird Lane and Cimarron.
Some areas north of Highway 64 that will be impacted include State
Road 204, Bear and Dean Canyons, Ponil Creek, and Turkey
Creek. Some areas south of Highway 64 that will be impacted include
Webster and Cimarroncito Reservoirs, Cimarroncito Creek,
Vaca Pond, Deer Lake, Ute Gulch and Grouse and Sawmill Canyons.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3658 10492 3650 10484 3646 10475 3641 10470
3638 10461 3637 10461 3638 10467 3638 10469
3646 10479 3646 10485 3648 10492 3647 10505
3651 10512 3653 10513 3656 10512 3660 10500
$$
332 follow-up statements
314
WGUS75 KABQ 142355
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
555 PM MDT Wed Aug 14 2019
NMC007-150030-
/O.CON.KABQ.FF.W.0028.000000T0000Z-190815T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax-
555 PM MDT Wed Aug 14 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR
SOUTHWESTERN COLFAX COUNTY...
At 554 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. One half inch of rain has fallen.
Some locations that will experience flooding include...
Cimarron, Ute Park and Philmont Scout Ranch.
This will impact the Ute Park fire burn scar including but not
limited to Highway 64 from Ute Park to Cimarron, the Cimarron
River and the Philmont Scout Ranch backcountry as well as Ute Park
including Hummingbird Lane and Cimarron.
Some areas north of Highway 64 that will be impacted include State
Road 204, Bear and Dean Canyons, Ponil Creek, and Turkey
Creek. Some areas south of Highway 64 that will be impacted include
Webster and Cimarroncito Reservoirs, Cimarroncito Creek,
Vaca Pond, Deer Lake, Ute Gulch and Grouse and Sawmill Canyons.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3658 10492 3650 10484 3646 10475 3641 10470
3638 10461 3637 10461 3638 10467 3638 10469
3646 10479 3646 10485 3648 10492 3647 10505
3651 10512 3653 10513 3656 10512 3660 10500
$$
33417
WGUS75 KABQ 150021
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
621 PM MDT Wed Aug 14 2019
NMC007-150030-
/O.EXP.KABQ.FF.W.0028.000000T0000Z-190815T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax-
621 PM MDT Wed Aug 14 2019
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN COLFAX COUNTY WILL EXPIRE
AT 630 PM MDT...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3658 10492 3650 10484 3646 10475 3641 10470
3638 10461 3637 10461 3638 10467 3638 10469
3646 10479 3646 10485 3648 10492 3647 10505
3651 10512 3653 10513 3656 10512 3660 10500
$$
33What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 3:20 PM MDT, 3 minutes earlier.
Area forecast discussion, Aug 14, 3:20 PM MDT, 3 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 320 PM MDT Wed Aug 14 2019 .SYNOPSIS... Storms stretching from the Continental Divide to the central mountain chain this afternoon will continue to track into the eastern plains this evening, where a few could become strong to severe with large hail and damaging winds. Thunderstorm coverage trends downward Thursday and Friday as temperatures warm a little across much of the state. Even drier conditions expected for the weekend when portions of the east central and southeast may experience near record highs. Storms could return to northern and central New Mexico early next week. && .DISCUSSION... Drier air continues to reside over portions of northwest New Mexico, while the boundary that pushed to the Continental Divide was the focus for storm development this morning and early this afternoon. With the upper high centered over western NM/eastern AZ, storms will be moving to the east and southeast. Expect that the majority of the current activity will be focused along and south of I-40 and along and east of I-25 later this afternoon and early this evening, propagating into the eastern plains, where a few strong to severe storms with large hail and damaging winds are possible. Both the RAP13 and HRRR hold onto some precipitation after midnight over the eastern plains, but the RAP13 has much more lingering after midnight over the west central and southwest, so will have to monitor for this potential. Drier air is still expected to make additional progress over northern and central NM Thursday and Friday, as the flow aloft trends more westerly. Storms will favor the southern high terrain where moisture will be tougher to sweep out. High temperatures will warm a few degrees and overnight lows over some of the northwest and north central should be a bit cooler. The weekend appears even drier with a dearth of storms. The southwest mountains would be the most likely place to see a few storms. There could be some near record to record highs over the east central and southeast, with Roswell on track to experience several days in a row of 100 degree plus temperatures, topping out on Sunday at 105. The upper air pattern changes early next week, reverting to a ridge centered over NM. Some moisture may seep back into the region, and high temperatures may cool a few degrees over the eastern plains as the the GFS drifts the center of circulation towards CO by next Tuesday. The ECMWF positions the high center over AZ by the middle of next week. Either way, monsoon storms will likely remain fewer in number for mid August. && .FIRE WEATHER... Hot, dry and unstable conditions prevail today across far northwest New Mexico, but a backdoor front pushed west to the Continental Divide this morning and brought added moisture and cooler temperatures to central and eastern portions of the state. The added moisture is resulting in a round of wetting storms, which will impact much of central and northeast New Mexico this afternoon and evening. Otherwise, a warming and drying trend is forecast for at least the northern half of the state over the next several days as the westerlies penetrate further east. This will result in an expansion of hot, dry and unstable conditions through at least Sunday as the upper high sets up south of the state. The upper high is forecast to move to near the Four Corners or southern Colorado next week, which may allow moisture to come up from the south and result in the return of chances for wetting storms. Until then, expect above to well above normal temperatures and worsening humidity recovery. 11 && .AVIATION... 18Z TAF CYCLE Conditions have improved to VFR at KLVS and KROW and will otherwise remain VFR across all of northern and central NM, except for short- lived MVFR conditions in/near showers and storms this afternoon and evening. The terminals most likely to be impacted by storms today are KSAF and KLVS, followed by KAEG, KTCC, KROW and KABQ...and generally in that order in terms of forecast confidence. Large hail and dangerous/erratic winds are possible with storms today, especially near KSAF and KLVS. 11 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 58 96 59 95 / 0 5 0 0 Dulce........................... 48 88 48 87 / 0 10 5 5 Cuba............................ 57 89 57 87 / 5 10 5 5 Gallup.......................... 51 93 51 90 / 5 10 10 5 El Morro........................ 49 86 49 86 / 10 20 10 10 Grants.......................... 50 88 51 88 / 10 20 10 10 Quemado......................... 54 84 55 87 / 20 30 20 20 Datil........................... 52 82 52 85 / 20 40 20 20 Glenwood........................ 64 93 64 94 / 20 30 20 10 Chama........................... 48 82 49 81 / 5 10 10 10 Los Alamos...................... 61 87 62 86 / 20 20 10 10 Pecos........................... 56 85 56 86 / 20 10 10 10 Cerro/Questa.................... 48 82 48 82 / 10 20 10 20 Red River....................... 44 74 44 74 / 10 20 10 20 Angel Fire...................... 44 77 44 77 / 20 20 10 20 Taos............................ 50 87 50 87 / 10 10 10 10 Mora............................ 53 83 52 84 / 20 20 10 20 Espanola........................ 57 92 57 91 / 10 10 5 5 Santa Fe........................ 61 87 60 87 / 20 10 10 10 Santa Fe Airport................ 62 90 62 90 / 10 10 10 5 Albuquerque Foothills........... 67 90 66 91 / 20 10 10 5 Albuquerque Heights............. 68 91 67 93 / 10 10 10 5 Albuquerque Valley.............. 65 93 64 95 / 10 10 10 5 Albuquerque West Mesa........... 63 92 63 93 / 10 10 5 5 Los Lunas....................... 65 93 64 95 / 10 10 10 5 Rio Rancho...................... 64 92 64 93 / 10 10 5 5 Socorro......................... 67 93 67 96 / 20 20 20 10 Sandia Park/Cedar Crest......... 57 86 58 87 / 20 10 10 10 Tijeras......................... 61 88 61 90 / 20 10 10 10 Moriarty/Estancia............... 53 89 53 91 / 20 10 10 10 Clines Corners.................. 57 86 57 87 / 20 20 10 10 Gran Quivira.................... 60 86 60 88 / 30 20 20 10 Carrizozo....................... 64 88 64 91 / 20 20 20 10 Ruidoso......................... 57 78 58 83 / 30 40 30 20 Capulin......................... 55 87 54 88 / 30 20 10 20 Raton........................... 56 90 55 92 / 20 10 10 20 Springer........................ 55 90 53 92 / 20 10 10 20 Las Vegas....................... 54 85 53 87 / 20 10 10 10 Clayton......................... 59 93 59 94 / 30 20 20 10 Roy............................. 56 89 57 92 / 30 10 20 10 Conchas......................... 62 97 63 100 / 30 10 20 5 Santa Rosa...................... 62 96 61 99 / 30 10 20 5 Tucumcari....................... 64 98 65 100 / 30 5 20 5 Clovis.......................... 64 93 64 96 / 30 10 20 10 Portales........................ 65 94 65 98 / 30 10 20 10 Fort Sumner..................... 66 95 65 99 / 30 10 20 10 Roswell......................... 71 99 69 102 / 30 20 20 20 Picacho......................... 62 90 61 93 / 30 40 20 20 Elk............................. 60 85 60 88 / 30 40 30 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Aug 14, 3:14 AM MDT, 12 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 314 AM MDT Wed Aug 14 2019 NMZ501>540-151100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 314 AM MDT Wed Aug 14 2019 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a marginal risk for storms developing along the central mountain chain this afternoon to become severe as they move into eastern New Mexico late in the afternoon and evening. Large hail and damaging winds will be the main threats with any severe storm. Meanwhile, storms across west-central and southwestern New Mexico will likely be more dry than wet, producing gusty winds and dry lightning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Afternoon storm coverage will trend down Thursday and Friday, however storms will still be capable of producing hail, lightning, and strong gusty winds. .SPOTTER INFORMATION STATEMENT... Storm spotters are encouraged to report severe weather to the National Weather Service in Albuquerque via the spotter hot-line (888)386-7637, or via social media using the hashtag #nmwx. 24
In the hours before
Special weather statement, Aug 14, 12:38 PM MDT, 2 hours 45 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1238 PM MDT Wed Aug 14 2019 NMZ511-141915- Jemez Mountains- 1238 PM MDT Wed Aug 14 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RIO ARRIBA AND NORTHEASTERN SANDOVAL COUNTIES UNTIL 115 PM MDT... At 1238 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles south of Youngsville, or 18 miles east of Cuba, moving east at 15 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Heavy rain will also be possible with this storm. This storm will remain over mainly rural areas of south central Rio Arriba and northeastern Sandoval Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3597 10672 3609 10666 3607 10634 3583 10653 TIME...MOT...LOC 1838Z 283DEG 13KT 3603 10662 CA
Special weather statement, Aug 14, 1:46 PM MDT, 1 hour 37 minutes before
Special Weather Statement National Weather Service Albuquerque NM 146 PM MDT Wed Aug 14 2019 NMZ506-507-142015- West Central Mountains-West Central Highlands- 146 PM MDT Wed Aug 14 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CIBOLA AND NORTHEASTERN CATRON COUNTIES UNTIL 215 PM MDT... At 146 PM MDT, Doppler radar was tracking a strong thunderstorm 23 miles west of Acoma Pueblo, or 24 miles south of Grants, moving east at 20 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of south central Cibola and northeastern Catron Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3479 10817 3501 10805 3500 10755 3451 10774 TIME...MOT...LOC 1946Z 279DEG 16KT 3482 10799 33
Special weather statement, Aug 14, 1:50 PM MDT, 1 hour 33 minutes before
Special Weather Statement National Weather Service Albuquerque NM 150 PM MDT Wed Aug 14 2019 NMZ508-142015- Southwest Mountains- 150 PM MDT Wed Aug 14 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SOCORRO AND EAST CENTRAL CATRON COUNTIES UNTIL 215 PM MDT... At 150 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles north of National Radio Astronomy Observatory, or 14 miles northeast of Datil, moving south at 5 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of west central Socorro and east central Catron Counties. && LAT...LON 3431 10774 3435 10753 3414 10742 3408 10774 TIME...MOT...LOC 1950Z 347DEG 6KT 3426 10762 33
Special weather statement, Aug 14, 2:50 PM MDT, 33 minutes before
Special Weather Statement National Weather Service Albuquerque NM 250 PM MDT Wed Aug 14 2019 NMZ507-508-520-142115- Southwest Mountains-West Central Highlands-Lower Rio Grande Valley- 250 PM MDT Wed Aug 14 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO COUNTY UNTIL 315 PM MDT... At 250 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles north of Magdalena, or 27 miles northwest of Socorro, moving east at 30 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Lemitar, San Acacia, Chamizal and Alamo. This includes Interstate 25 between Mile Markers 156 and 165. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons in campgrounds should consider seeking sturdy shelter until this storm passes. && LAT...LON 3419 10752 3437 10756 3454 10694 3414 10687 TIME...MOT...LOC 2050Z 259DEG 25KT 3430 10728 33
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 6:03 PM MDT | Special Weather Statement | ABQ | Harding | 27 min |
| Aug 13, 6:12 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 63 min |
| Aug 13, 6:18 PM MDT | Special Weather Statement | ABQ | Union | 27 min |
| Aug 13, 7:15 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 30 min |
| Aug 13, 7:35 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 9 min |
| Aug 13, 7:42 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 3 min |
| Aug 13, 8:28 PM MDT | Special Weather Statement | ABQ | Quay | 32 min |
| Aug 14, 12:58 AM MDT | Special Weather Statement | ABQ | Union | 32 min |
| Aug 14, 1:28 AM MDT | Special Weather Statement | ABQ | Union | 32 min |
| Aug 14, 1:41 AM MDT | Special Weather Statement | ABQ | Union | 34 min |
| Aug 14, 1:52 AM MDT | Severe Thunderstorm Warning | ABQ | Union | 22 min |
| Aug 14, 2:03 AM MDT | Severe Thunderstorm Warning | ABQ | Quay, Union | 42 min |
| Aug 14, 2:15 AM MDT | Special Weather Statement | ABQ | Union | 30 min |
| Aug 14, 2:18 AM MDT | Tornado Warning | ABQ | Quay | 27 min |
| Aug 14, 2:36 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 54 min |
| Aug 14, 2:41 AM MDT | Severe Thunderstorm Warning | ABQ | Quay | 34 min |
| Aug 14, 3:27 AM MDT | Special Weather Statement | ABQ | Harding | 33 min |
| Aug 14, 3:56 AM MDT | Special Weather Statement | ABQ | Harding | 34 min |
| Aug 14, 3:59 AM MDT | Special Weather Statement | ABQ | Quay | 31 min |
| Aug 14, 4:10 AM MDT | Severe Thunderstorm Warning | ABQ | Quay | 50 min |
| Aug 14, 4:37 AM MDT | Special Weather Statement | ABQ | Quay | 38 min |
| Aug 14, 4:50 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 40 min |
| Aug 14, 5:29 AM MDT | Severe Thunderstorm Warning | ABQ | Curry | 46 min |
| Aug 14, 5:33 AM MDT | Special Weather Statement | ABQ | Curry | 27 min |
| Aug 14, 6:09 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 66 min |
| Aug 14, 6:56 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 39 min |
| Aug 14, 12:38 PM MDT | Special Weather Statement | ABQ | Los Alamos | 37 min |
| Aug 14, 12:44 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Aug 14, 12:57 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Aug 14, 1:46 PM MDT | Special Weather Statement | ABQ | Cibola | 29 min |
| Aug 14, 1:50 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Aug 14, 1:57 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 2 hr |
| Aug 14, 2:50 PM MDT | Special Weather Statement | ABQ | Socorro | 25 min |
| Aug 14, 2:59 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 2 hr |
| Aug 14, 3:28 PM MDT | Special Weather Statement | ABQ | Sandoval | 32 min |
| Aug 14, 3:33 PM MDT | Special Weather Statement | ABQ | Socorro | 27 min |
| Aug 14, 3:34 PM MDT | Special Weather Statement | ABQ | Valencia | 26 min |
| Aug 14, 3:42 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Socorro, Valencia | 12 min |
| Aug 14, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 11 min |
| Aug 14, 4:50 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 115 min |
| Aug 14, 4:56 PM MDT | Special Weather Statement | ABQ | Santa Fe | 34 min |
| Aug 14, 5:09 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Aug 14, 5:13 PM MDT | Special Weather Statement | ABQ | Santa Fe | 32 min |
| Aug 14, 5:25 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.